Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Noetherian-like rings of E. G. Evans
HTML articles powered by AMS MathViewer

by William Heinzer and Jack Ohm PDF
Proc. Amer. Math. Soc. 34 (1972), 73-74 Request permission

Abstract:

It is shown that if a commutative ring with identity R is nonnoetherian, then the polynomial ring in one indeterminate over R has an ideal with infinitely many maximal prime divisors (in the sense of Nagata).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05
  • Retrieve articles in all journals with MSC: 13E05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 73-74
  • MSC: Primary 13E05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0294316-2
  • MathSciNet review: 0294316